# SDR ASOA20140826108

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 33,106 hours, 18,525 cycles
- Engine: Rroyce AE3007A1
- Engine time: 31,020 hours, 17,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG OIL AND DIRTY PACK ODORS IN THE COCKPIT DURING DESCENT AND LANDING.  LANDED WITHOUT INCIDENT, MAINTENANCE R & R THE NR 1 ENGINE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
